MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3140
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, a rapid drop in battery longevity was observed.Premature battery depletion was suspected.Device replacement is anticipated.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information received indicated the reported battery depletion was believed to have been normal and a battery longevity overestimation occurred.The device was explanted and replaced to resolve the event.The patient was in stable condition.

Brand Name
QUADRA ALLURE CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16707631
Report Number2017865-2023-17092
Device Sequence Number3614915
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public05414734507899
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberPM3140
Device Catalogue NumberPM3140
Device Lot Number4095455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown